Alert archive / Arizona / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Tucson, AZ

July 5, 2007Santa Cruz County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 5, 2007, 2:20 PM MST for Santa Cruz County, Arizona. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2007, 2:20 PM MST (21:20 UTC)
Expired
Jul 5, 2007, 3:00 PM MST
In force
40 min
Issued by
NWS Tucson, AZ
Area
Counties, with a storm outline in the text

County Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 49 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-464 J/kg
Mixed-layer LCL
3220 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 052121
SVRTWC
AZC023-052200-
/O.NEW.KTWC.SV.W.0004.070705T2120Z-070705T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
220 PM MST THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SANTA CRUZ COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 300 PM MST

* AT 220 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PATAGONIA LAKE...OR ABOUT
  14 MILES NORTH OF NOGALES. THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PATAGONIA LAKE...6 MILES NORTHEAST OF RIO RICO AND 9 MILES EAST OF
  TUMACACORI BY 300 PM MST...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3147 11070 3169 11088 3153 11111 3136 11096

$$

GL
WEATHER.GOV/TUCSON
2 follow-up statements
000 
WWUS55 KTWC 052140
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST THU JUL 5 2007

AZC023-052200-
/O.CON.KTWC.SV.W.0004.000000T0000Z-070705T2200Z/
SANTA CRUZ AZ-
240 PM MST THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MST
FOR CENTRAL SANTA CRUZ COUNTY...

AT 234 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PATAGONIA LAKE...OR
ABOUT 12 MILES NORTH OF NOGALES...MOVING SOUTHWEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PATAGONIA LAKE BY 245 PM MST...
  RIO RICO BY 300 PM MST...

LAT...LON 3147 11070 3169 11088 3153 11111 3136 11096

$$

GL
000 
WWUS55 KTWC 052155
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
255 PM MST THU JUL 5 2007

AZC023-052202-
/O.EXP.KTWC.SV.W.0004.000000T0000Z-070705T2200Z/
SANTA CRUZ AZ-
255 PM MST THU JUL 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANTA CRUZ COUNTY
EXPIRES AT 300 PM MST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM 
OVER CENTRAL SANTA CRUZ COUNTY HAS WEAKENED BELOW SEVERE LEVELS.

LAT...LON 3147 11070 3169 11088 3153 11111 3136 11096

$$

GL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:05 PM MST, 15 minutes earlier.

Area forecast discussion, Jul 5, 2:05 PM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST THU JUL 5 2007

.SYNOPSIS...HIGH PRESSURE WILL REMAIN OVER ARIZONA THROUGH NEXT WEEK
ALLOWING AT OR ABOVE NORMAL AFTERNOON TEMPERATURES TO CONTINUE.
ALSO...INCREASING MOISTURE IN EASTERLY FLOW ALOFT WILL RESULT IN
GREATER CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS
SOUTHEASTERN ARIZONA THROUGH SATURDAY. BY SUNDAY THE MOISTURE INFLUX
WILL DIMINISH REDUCING THE CHANCE FOR THUNDERSTORMS INTO NEXT WEEK.

&&

.DISCUSSION...AFTERNOON TEMPERATURES ARE RUNNING SLIGHTLY COOLER
TODAY AS COMPARED TO YESTERDAY AT THIS TIME...BUT HOT NONE THE LESS.
THIS TREND WILL CONTINUE THE NEXT FEW DAYS AS MOISTURE INCREASES
ACROSS SOUTHEASTERN ARIZONA. THIS MOISTURE WILL LEAD TO A BETTER
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. DEW POINTS ARE UP ON
THE ORDER OF 10 TO 20 DEGREES THIS AFTERNOON COMPARED TO 24 HOURS
AGO WHICH HAS ALREADY RESULTED IN A THUNDERSTORM OVER NORTHERN
GREENLEE COUNTY. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED
ELSEWHERE WITH CUMULUS CLOUDS CURRENTLY BUILDING OVER THE MOUNTAINS
EAST OF A LINE FROM SELLS TO GLOBE.

WITH THIS INCREASE OF MOISTURE...PLENTY OF HEAT AND ADEQUATE
INSTABILITY AREAL COVERAGE WILL INCREASE THIS AFTERNOON. EXPECTED
CAPE VALUES FROM 200 TO 600 WILL BE HIGH ENOUGH TO PROVIDE A THREAT
OF MICROBURSTS AND BRIEF HEAVY RAIN LATE THIS AFTERNOON INTO THIS
EVENING. THE AREA WILL ALSO EXPERIENCE SOME SYNOPTIC SCALE HELP IN
THE FORM OF A VORTICITY MAXIMUM ROTATING OUT OF NEW MEXICO AND INTO
EXTREME SOUTHEASTERN ARIZONA.

FRIDAY THROUGH SUNDAY...THE SHORT AND MEDIUM RANGE MODELS
KEEP THE MONSOON FLOW IN PLACE ALLOWING MOISTURE TO RESIDE OVER
ARIZONA FOR A TYPICAL AFTERNOON/EVENING THUNDERSTORM REGIME.

BEYOND SUNDAY...THE MOISTURE INFLUX WILL DIMINISH INTO EARLY NEXT
WEEK AS THE HIGH PRESSURE SHIFTS SLIGHTLY TO THE SOUTHEAST. ALTHOUGH
THUNDERSTORM POSSIBILITIES WILL DECREASE THERE WILL STILL BE SLIGHT
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...BEST CHANCES OVER
COCHISE...GRAHAM AND GREENLEE COUNTIES.

&&

.FIRE WEATHER...THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THIS
AFTERNOON AND EVENING ESPECIALLY EAST OF TUCSON AS MOISTURE
CONTINUES TO MOVE INTO THE AREA.  WHILE THESE THUNDERSTORMS ARE NOT
EXPECTED TO PRODUCE MUCH RAINFALL...LOCALIZED AREAS OF WETTING RAIN
ARE LIKELY. WINDS WILL BE STRONG AND ERRATIC IN THE VICINITY OF
THUNDERSTORM ACTIVITY. A TYPICAL MONSOON FLOW THIS WEEKEND WILL
CONTINUE THE TREND OF AFTERNOON AND EVENING THUNDERSTORMS WITH A
GOOD CHANCE OF WETTING RAIN. FOR NEXT WEEK...HIGH PRESSURE ALOFT IS
EXPECTED TO BUILD OVER ARIZONA WHICH WILL DECREASE THE CHANCE FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS WITH SCT-BKN120CB
WILL CONTINUE MAINLY EAST OF A KTUS-KOLS LINE THROUGH ABOUT 04Z THIS
EVENING. THE MAIN THREAT FROM THESE STORMS IS EXPECTED TO BE OUTFLOW
WINDS UP TO 50KTS. OTHERWISE...NORMAL DIURNAL WIND PATTERNS WILL
CONTINUE THROUGH FRIDAY WITH SOME UPSLOPE GUSTS TO 25KTS DUE TO THE
STRONG SFC HEATING. EXPECT BKN250 AFTER 04Z THROUGH FRIDAY MORNING
WITH LEFTOVER CLOUDS FROM THE CONVECTIVE ACTIVITY. AVIATION
DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS.

&&

.CLIMATE...PLENTY OF DEBRIS CLOUDINESS FROM YESTERDAY/S CONVECTION
OVER WESTERN NEW MEXICO AND SOUTHEAST ARIZONA KEPT TEMPERATURES WARM
OVERNIGHT. THE TUCSON AIRPORT...THE CLIMATOLOGICAL STATION FOR
TUCSON...ONLY FELL TO 87 DEGREES THIS MORNING. THE OLD RECORD
HIGHEST MINIMUM FOR THIS DATE IS 83 DEGREES SET BACK IN 1953. SO AS
LONG AS WE DONT FALL AT OR BELOW 83 DEGREES BY MIDNIGHT A NEW
RECORD WILL BE SET...WHICH SEEMS AT THIS POINT TO BE A CERTAINTY.
THE ALL TIME RECORD HIGHEST MINIMUM IS 89 DEGREES WHICH WAS SET LAST
YEAR ON JULY 22ND. THE ONLY CAVEAT TO THIS IS IF A THUNDERSTORM
HAPPENS TO DEVELOP OVER THE AIRPORT THIS AFTERNOON AND PRODUCES
ENOUGH RAIN TO COOL IT OFF BELOW 83 DEGREES.

TOP 3 RECORD HIGH MINIMUMS:

89 DEGS...JULY 22 2006
88 DEGS...JULY 11 1934
87 DEGS...JULY  6 1925

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     HEAT ADVISORY IN EFFECT TODAY FOR ZONES 29/31/32 UNTIL 7 PM MST
     THIS EVENING.

&&

PUBLIC...EVANS
FIRE WEATHER/AVIATION...LADER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 5, 6:11 AM MST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
611 AM MST THU JUL 5 2007

AZZ033-061400-
TUCSON METRO/MARANA/GREEN VALLEY-
611 AM MST THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

MOISTURE HAS INCREASED OVER THE REGION DURING THE PAST 24 HOURS. AS
A RESULT...EXPECT ISOLATED THUNDERSTORMS TO DEVELOP THIS AFTERNOON
AND EVENING ACROSS EASTERN PORTIONS OF PIMA COUNTY. AN UPPER LEVEL
DISTURBANCE OVER SOUTHERN NEW MEXICO WILL DRIFT INTO SOUTHEAST
ARIZONA TODAY. THIS SYSTEM WILL ENHANCE THE STORMS THAT DEVELOP.
EXPECT SOME OF THE STORMS THAT DEVELOP THIS AFTERNOON AND EVENING TO
APPROACH SEVERE LEVELS WITH A FEW OF THE STORMS POSSIBLY EXCEEDING
SEVERE CRITERIA. THE MAIN THREAT WITH THE STORMS THIS AFTERNOON AND
EVENING WILL BE STRONG AND GUSTY WINDS...ALTHOUGH SOME HAIL CANNOT
BE RULED OUT.

A FEW DRY THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS
MOISTURE CONTINUES TO INCREASE FROM THE EAST. THE CHANCE FOR
THUNDERSTORMS THAT WILL PRODUCE ENOUGH RAIN TO RULE OUT DRY
LIGHTNING WILL INCREASE FRIDAY AND INTO THE WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS WINDS BECOME MORE EASTERLY THROUGH LATE IN THE WEEK AND INTO THE
WEEKEND...MOISTURE WILL INCREASE AND THIS WILL RESULT IN THE THREAT
FOR AFTERNOON AND EVENING THUNDERSTORMS OCCURRING DAILY. FOR FRIDAY
A SIMILAR THREAT FOR STRONG TO POTENTIALLY SEVERE STORMS WILL
EXISTS. ONCE AGAIN THE MAIN THREAT ON FRIDAY WILL BE STRONG AND
GUSTY WINDS...BUT HAIL COULD ALSO DEVELOP WITH THE STORMS AS WELL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-061400-
NORTHERN GREENLEE COUNTY-
611 AM MST THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

A FEW DRY THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS
MOISTURE CONTINUES TO INCREASE FROM THE EAST. THE CHANCE FOR
THUNDERSTORMS THAT WILL PRODUCE ENOUGH RAIN TO RULE OUT DRY
LIGHTNING WILL INCREASE FRIDAY AND INTO THE WEEKEND. IN
ADDITION...SOME OF THE STORMS THAT DEVELOP THIS AFTERNOON WILL
APPROACH SEVERE LEVELS WITH A STORM OR TWO POSSIBLY EXCEEDING SEVERE
LEVELS WITH STRONG AND GUSTY WINDS BEING THE PRIMARY
DANGER...ALTHOUGH SOME HAIL CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS WINDS BECOME MORE EASTERLY THROUGH LATE IN THE WEEK AND INTO THE
WEEKEND...MOISTURE WILL INCREASE AND THIS WILL RESULT IN THE THREAT
FOR AFTERNOON AND EVENING THUNDERSTORMS OCCURRING DAILY. FOR FRIDAY
A SIMILAR THREAT FOR STRONG TO POTENTIALLY SEVERE STORMS WILL
EXISTS. ONCE AGAIN THE MAIN THREAT ON FRIDAY WILL BE STRONG AND
GUSTY WINDS...BUT HAIL COULD ALSO DEVELOP WITH THE STORMS AS WELL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-034-035-061400-
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
611 AM MST THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

MOISTURE HAS INCREASED OVER THE REGION DURING THE PAST 24 HOURS. AS
A RESULT...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP AGAIN THIS
AFTERNOON AND EVENING ACROSS EXTREME SOUTHEAST ARIZONA. AN UPPER
LEVEL DISTURBANCE OVER SOUTHERN NEW MEXICO WILL DRIFT INTO SOUTHEAST
ARIZONA TODAY. THIS SYSTEM WILL ENHANCE THE STORMS THAT DEVELOP.
EXPECT SOME OF THE STORMS THAT DEVELOP THIS AFTERNOON TO APPROACH
SEVERE LEVELS WITH A FEW OF THE STORMS POSSIBLY EXCEEDING SEVERE
CRITERIA. THE MAIN THREAT WITH THE STORMS THIS AFTERNOON AND EVENING
WILL BE STRONG AND GUSTY WINDS...ALTHOUGH SOME HAIL CANNOT BE RULED
OUT.

A FEW DRY THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS
MOISTURE CONTINUES TO INCREASE FROM THE EAST. THE CHANCE FOR
THUNDERSTORMS THAT WILL PRODUCE ENOUGH RAIN TO RULE OUT DRY
LIGHTNING WILL INCREASE FRIDAY AND INTO THE WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS WINDS BECOME MORE EASTERLY THROUGH LATE IN THE WEEK AND INTO THE
WEEKEND...MOISTURE WILL INCREASE AND THIS WILL RESULT IN THE THREAT
FOR AFTERNOON AND EVENING THUNDERSTORMS OCCURRING DAILY. FOR FRIDAY
A SIMILAR THREAT FOR STRONG TO POTENTIALLY SEVERE STORMS WILL
EXISTS. ONCE AGAIN THE MAIN THREAT ON FRIDAY WILL BE STRONG AND
GUSTY WINDS...BUT HAIL COULD ALSO DEVELOP WITH THE STORMS AS WELL.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-061400-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
611 AM MST THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

...A HEAT ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING THROUGH 7 PM
MST THIS EVENING...

HIGH TEMPERATURES ACROSS THE WESTERN DESERTS OF SOUTHEAST PINAL
COUNTY...AND CENTRAL AND WESTERN PIMA COUNTY...INCLUDING THE TOHONO
OODHAM NATION...WILL EXCEED 112 DEGREES THIS AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE HOT TEMPERATURES CAN CREATE A SITUATION IN WHICH
HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS. DO NOT LEAVE ANYONE OR ANY PETS UNATTENDED
IN A VEHICLE.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND INTO THE
EVENING HOURS...MAINLY FROM EASTERN PORTIONS OF THE TOHONO OODHAM
NATION AND EXTENDING INTO SOUTHEAST PINAL COUNTY. A FEW DRY
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS MOISTURE CONTINUES TO
INCREASE FROM THE EAST. THE CHANCE FOR THUNDERSTORMS THAT WILL
PRODUCE ENOUGH RAIN TO RULE OUT DRY LIGHTNING WILL INCREASE FRIDAY
AND INTO THE WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS WINDS BECOME MORE EASTERLY THROUGH LATE IN THE WEEK AND INTO THE
WEEKEND...MOISTURE WILL INCREASE AND THIS WILL RESULT IN THE THREAT
FOR AFTERNOON AND EVENING THUNDERSTORMS OCCURRING DAILY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.